# SDR SWAA2019011528425

- Difficulty date: December 7, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 42,875 hours, 27,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT PANEL EMERGENCY LIGHT SWITCH COVER BROKEN.  R&R COVER PER CMM.
